# SDR ASOA2014080411007

- Difficulty date: July 17, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 24,865 hours, 17,462 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 278
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE LT COCKPIT FLOORBEAM ANGLE TO BE CRACKED AT FS 278.   R & R THE SUPPORT ANGLE IAW SRM 51-42-06-001-001-A01, SRM TR-53-005 & DWG CC670-33199, REV B.
